# SDR AWXA0001823

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 908356BZ
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

the sides of FWD F/A seat where the pivot arms attach have elongated holes.  seat removed; repaired IAW ER 15-2525-01120-TB1; seat installed IAW MM 25-25-12 pg 201.
